[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Desperate for help

Moria, may I suggest that her hormones are starting to get into the act?


At 10:21 AM 6/3/01 -0500, you wrote:
>Hello all,
>My daughter Lauren, 9, has been on the Minimed 508 with great success since
>Jan. 18. But a little over a week ago, everything changed. She started
>spiking huge highs (HI on the meter at times, other times in 500's etc) and
>getting large ketones. I ruled out EVERYTHING. Threw away the insulin.
>Changed the site location. Checked to see if she was sick. Had Minimed send
>another pump. Still, it goes on. I now have her off the pump and on UGH
>injections. My endo has no experience with the pump (Lauren is his first
>patient on one). Yes, I am going to get an endo with pump experience. But in
>the meantime, does anyone have ANY idea what could be going on? Minimed said
>they have NEVER had a "bad lot" of infusion sets. She uses Sils. The endo
>AND Minimed say I must be putting the site in wrong or setting the pump up
>wrong but to that I ask: how is it I did it right for five months and all of
>a sudden I can't do it right? She reacts perfectly fine to injections --
>normal doses bring her down. Has this ever happened to anyone? I have cried
>many, many tears this week, and Lauren has cried even more. The poor kid has
>had her site changed, gosh, more than 20 times in the past week and a
>half!!!!!! We DO NOT want to go back to injections. HELP! Anyone have any
>Thank you so much for your time!
> >
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml